Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Topomax Weightloss

Posted by challenged on December 15, 2007, at 23:46:26

In reply to Re: Topomax Weightloss, posted by Wolf Lady on December 15, 2007, at 21:05:13

> I am bipolar (hypomanic) and took Celexa and Depakote (I found Neurontin to be a worthless mood stabilizer). I gained 50 pounds in a year on Depakote, and that only made my depression worse. I also have migraines, so my doctor switched me from Depakote to Topomax and added Cymbalta. Now I feel great, and I have lost all the weight I gained--it took about 7 months. I feel better than I ever have. The weight loss was just a welcome side effect of the Topomax. We never even discussed using it as a weight-loss drug. I also think going off the Depakote contributed to the weight loss.


Read your post It has been sometime since I have received a message and have been on Topomax 400 mg a day now for quite a while. Started at 25 mg daily and slowly incrreased. My weight was at a high of 165 I am now at 129. I work out regularly as well but when I was on prozac and lexapros and I can go on and on I was just feeling terrible and more depressed more because of he weight gain. Had no energy to even go anywhere and the migranes were terrible. Yes the topomax is all I take and it has helped me tremendously to start feeling myself again. I am really glad that you are feeling better and hope it continues to be a helpful drug for you. It has helped me.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:challenged thread:5053